MathSciNet Relay Station
MathSciNet bibliographic data
MR2308081 34A30 (34H05 49J15 60J55 62L15 93E20)
Johnson, Timothy C.; Zervos, Mihail The solution to a second order linear ordinary differential equation with a non-homogeneous term that is a measure. Stochastics 79 (2007), no. 3-4, 363–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement